# SDR UIEA2019022503356

- Difficulty date: March 3, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 79,522 hours, 14,273 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D - RT STA 1480 AFT S-13R TO S-14R INNER SKIN FOUND CORROSION ( CORROSION BLEND OUT REPAIR IAW  SRM 53-00-01-1A-1.  )
